# SDR CA160310002

- Difficulty date: March 9, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 62,956 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT HAD A GREEN HYDRAULIC FAILURE ON LANDING.  LOST NOSE WHEEL STEERING.  HAD TO BE TOWED TO GATE.  FOUND CRACK IN MAIN GEAR DOOR CLOSE PRESSURE LINE IN RT WHEEL WELL. TEMP REPAIR OF TUBE C/O ACC AMM 20-23-11-300-805-A, REV JAN 2016. GREEN HYD SYS SERVICED AND LEAK CHECK C/O.  NO LEAK FOUND.
